# SDR AALA201905289002

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 19,177 hours, 7,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Turnbuckle
- Condition: Sheared
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFTHAND FORWARD EMERGENCY SLIDE, FORWARD SUPPORT TURNBUCKLE END SHEARED AT TOP END OF UPPER ATTACH BRACKET. MAINTNENANCE REPLACED SLIDE FORWARD SUPPORT LINK PER IPC 25-24-56 AND AMM 25-24-40.
